Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22798, 4 pages

DOI:10.4236/apm.2012.25044

 

On the Generality of Orthogonal Projections and e-Projections in Banach Algebras

 

Mohammad Sadegh Asgari, Seyedeh Sara Karimizad, Hamidreza Rahimi

 

Department of Mathematics, Faculty of Science, Islamic Azad University, Central Tehran Branch, Tehran, Iran
Department of Mathematics, Faculty of Science, Islamic Azad University, Central Tehran Branch, Tehran, Iran
Department of Mathematics, Faculty of Science, Islamic Azad University, Central Tehran Branch, Tehran, Iran

 

Copyright © 2012 Mohammad Sadegh Asgari, Seyedeh Sara Karimizad, Hamidreza Rahimi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Asgari, S. Karimizad and H. Rahimi, "On the Generality of Orthogonal Projections and e-Projections in Banach Algebras," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 318-322. doi: 10.4236/apm.2012.25044.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.